Europhys. Lett.
Volume 67, Number 2, July 2004
Page(s) 186 - 190
Section Interdisciplinary physics and related areas of science and technology
Published online 01 July 2004
Europhys. Lett., 67 (2) , pp. 186-190 (2004)
DOI: 10.1209/epl/i2003-10285-9

IR singularities in noncommutative perturbative dynamics?

J. M. Grimstrup1, H. Grosse2, L. Popp1, V. Putz3, M. Schweda1, M. Wickenhauser1 and R. Wulkenhaar3

1  Institut für Theoretische Physik, Technische Universität Wien Wiedner Hauptstraße 8-10, A-1040 Wien, Austria
2  Institut für Theoretische Physik, Universität Wien Boltzmanngasse 5, A-1090 Wien, Austria
3  Max-Planck-Institute for Mathematics in the Sciences Inselstraße 22-26, 04103 Leipzig, Germany

(Received 13 February 2004; accepted 12 May 2004)

We analyse the IR singularities that appear in a noncommutative scalar quantum field theory. We demonstrate, with the help of the effective action and an appropriate field redefinition, that no IR singularities appear in the quadratic part at one-loop order. No new degrees of freedom are needed to describe the UV/IR mixing.

11.10.Nx - Noncommutative field theory.
11.10.Gh - Renormalization.

© EDP Sciences 2004